# SDR DALA2016090506384

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON CUSP WEB BETWEEN STA 478-STA 481 BETWEEN X-54--60 ON REF SN CARD 300, SN 00548.  DAMAGE WAS REMOVED IAW SRM 53-00-55, HFEC INSPECTION WAS ACCOMPLISHED IAW NDT, SPM 06-10-01.001 ALONG TRIM LINE AND NO CRACKS WERE FOUND.  REPAIR PARTS WAS FABRICATED AND INSTALLED IAW SRM 53-00-55 AND 51-41-05.
